# SDR SWAA2021052473885

- Difficulty date: April 30, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 74,656 hours, 44,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 867 S27r/L
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING RE-WORK EXTERNAL SKIN BS867 MORE 9 INCHES AT BETWEEN STR 27R TO STR 27 L AT LOWER FUSELAGE (1 EA) / REPAIRED EXTERNAL SKIN FROM BS 867 TO BS 888 BETWEEN STR 27L AND STR 26R I.A.W SRM B737-700 53-00-01-2R-3 REPAIR 3 FIG. 201 AT LOWER FUSELAGE. FOR REINSPECTION SEE TLD T080560 MATERAIL USED:2024T3 0.063' P.O #202022545200101 AND 2024T3 0.071' P.O #202111042100101
